Top > pairwise regular
HTML convert time to 0.030 sec.


pairwise regular

Last-modified: 2010-11-22 (月) 20:28:42

Definition Edit

  • A bitopological space (X, τ_1, τ_2) is pairwise regular if τ_i closed set C and each point imgtex.fcgi?%5bres=100%5d%7b%5c%5b%20x%5cnotin%20C%20%5c%5d%7d%25.png there is a τ_i open set U and a τ_j open set V disjoint from U such that imgtex.fcgi?%5bres=100%5d%7b%5c%5b%20x%5cin%20U%20%5cmbox%7b%20and%20%7dC%5csubset%20V%2c%5c%20%5cmbox%7bfor%20%7di%2cj=1%2c2%2c%5c%20i%5cneq%20j%20%5c%5d%7d%25.png.

Reference Edit

  • Raghavan, T.G.; Reilly, I.L. ,Uniformization of quasi-uniform spaces. (English) [J] Bull. Aust. Math. Soc. 23, 413-422 (1981).